Bleeding whilst on Revigidon Watch

Anonymous #1
#1
Report Thread starter 2 weeks ago
#1
Hi,
I have been back to backing the pill revigidon for about 6 months now as advised by the doctor. I have never had a problem with it before but over the past week I have started to spot very heavily with very dark brown blood.
I was just wondering if anyone knows why this is?
reply
K689
Badges: 4
Rep:
?
#2
Report 2 weeks ago
#2
I've read that lots of women only get upto about 3-4month of going back to back before they get some kind of spotting.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Where do you need more help?

Which Uni should I go to? (128)
17.9%
How successful will I become if I take my planned subjects? (73)
10.21%
How happy will I be if I take this career? (123)
17.2%
How do I achieve my dream Uni placement? (103)
14.41%
What should I study to achieve my dream career? (70)
9.79%
How can I be the best version of myself? (218)
30.49%

Watched Threads

View All